MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number MOB37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that on (b)(6) 2026, the patient underwent endovascular treatment for an abdominal aortic aneurysm using the gore excluder aaa endoprostheses, along with the gore molding & occlusion balloon catheter and the gore dryseal flex introducer sheaths as accessories.It was further reported that two sheaths¿a 12 fr sheath and an aneurysm coil sheath¿were inserted simultaneously via the left common femoral artery.After deployment of the stent grafts, balloon dilation with a mob balloon was performed on the left limb (plc141000j).Subsequent angiography revealed a suspected dissection of the left common iliac artery, as well as decreased blood flow in the left internal iliac artery.An additional stent graft was placed to extend the left limb as part of the treatment.Although blood flow in the left internal iliac artery remained reduced, the procedure was completed with the patient placed under observation.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® MOLDING & OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24787825
Report Number3007284313-2026-04687
Device Sequence Number9901280
Product Code MJN
UDI-Device Identifier00733132639489
UDI-Public(01)00733132639489(17)280819
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMOB37
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale